Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Mathematica Slovaca

Editor-in-Chief: Pulmannová, Sylvia

6 Issues per year


IMPACT FACTOR 2017: 0.314
5-year IMPACT FACTOR: 0.462

CiteScore 2017: 0.46

SCImago Journal Rank (SJR) 2017: 0.339
Source Normalized Impact per Paper (SNIP) 2017: 0.845

Mathematical Citation Quotient (MCQ) 2017: 0.26

Online
ISSN
1337-2211
See all formats and pricing
More options …
Volume 67, Issue 4

Issues

Probabilistic uniformization and probabilistic metrization of probabilistic convergence groups

T. M. G. Ahsanullah / Gunther Jäger
Published Online: 2017-07-14 | DOI: https://doi.org/10.1515/ms-2017-0027

Abstract

We define probabilistic convergence groups based on Tardiff’s neighborhood systems for probabilistic metric spaces and develop the basic theory. We study, as natural examples, probabilistic metric groups and probabilistic normed groups as well as probabilistic limit groups under a t-norm as defined earlier by the authors. We further show that a probabilistic convergence group induces a natural probabilistic uniform convergence structure and give a result on probabilistic metrization.

MSC 2010: Primary 54A20; 54B30; 54E15; 54E36; 54E70; 54H11

Keywords: probabilistic metric space; distance distribution function; profile function; Tardiff-neighborhood system; probabilistic convergence space; probabilistic uniform convergence space; probabilistic convergence group; probabilistic uniformization; probabilistic metric group; probabilistic normed group; probabilistic metrization; category theory

References

  • [1]

    Adámek, J.—Herrlich, H.—Strecker, G. E.: Abstract and Concrete Categories, J. Wiley & Sons, New York, 1990.Google Scholar

  • [2]

    Alsina, C.—Schweizer, B.—Sklar, A.: On the definition of a probabilistic normed space, Aequat. Math. 46 (1993), 91-98.Google Scholar

  • [3]

    Bahrami, F.—Mohammadbaghban, M.: Probabilistic Lp spaces, J. Math. Anal. Appl. 402 (2013), 505-517.Google Scholar

  • [4]

    Borzová-Molnárová, J.—Halčinová, L.—Hutník, O.: Probabilistic-valued decomposable set functions with respect to triangle functions, Inform. Sci. 295 (2015), 347–357.Web of ScienceGoogle Scholar

  • [5]

    Bourbaki, N.: General Topology I, Addison-Wesley, Reading, MA, 1966.Google Scholar

  • [6]

    Brock, P.: Probabilistic convergence spaces and generalized metric spaces, Int. J. Math. Math. Sci. 21 (1998), 439-452.Google Scholar

  • [7]

    Cook, C. H.—Fischer, H. R.: Uniform convergence structures, Math. Ann. 173 (1967), 290-306.Google Scholar

  • [8]

    Császár, Á.: λ-complete filter spaces, Acta Math. Hungar. 70 (1996), 75-87.CrossrefGoogle Scholar

  • [9]

    Fischer, H. R.: Limesräume, Math. Ann. 137 (1959), 269-303.Google Scholar

  • [10]

    Florescu, L. C: Probabilistic convergence structures, Aequat. Math. 38 (1989), 123-145.Google Scholar

  • [11]

    Frank, M. J.: Probabilistic topological spaces, J. Math. Anal. Appl. 34 (1971), 67-81.Google Scholar

  • [12]

    Fritsche, R.: Topologies for probabilistic metric spaces, Fund. Math. 72 (1971), 7-16.Google Scholar

  • [13]

    Gähler, W.: Grundstrukturen der Analysis I, II, Birkhäuser, Basel and Stuttgart, 1978.Google Scholar

  • [14]

    Halčinová, L.—Hutník, O.: An integral with respect to probabilistic-valued decomposable measures, Internat. J. Approx. Reason. 55 (2014), 1469-1484.Google Scholar

  • [15]

    Hutník, O.—Mesiar, R.: On a certain class of submeasures based on triangular norms, Internat. J. Uncertain Fuzziness Knowledge-Based Systems 17 (2009), 297–316.Google Scholar

  • [16]

    Jäger, G—Ahsanullah, T. M. G.: Probabilistic limit groups under a t-norm, Topology Proc. 44 (2014), 59-74.Google Scholar

  • [17]

    Jäger, G.—Ahsanullah, T. M. G.: Probabilistic uniform convergence spaces redefined, Acta Math. Hungar. 146 (2015), 376-390.Google Scholar

  • [18]

    Jäger, G.: A convergence theory for probabilistic metric spaces, Quest. Math. 3 (2015), 587–599.Google Scholar

  • [19]

    Klement, E. P.—Mesiar, R.—Pap, E.: Triangular Norms, Kluwer Academic Publishers, Dordrecht, 2000.Google Scholar

  • [20]

    Lipovan, O.: Submeasures with probabilistic structures, Math. Moravica 4 (2000), 59–65.Google Scholar

  • [21]

    Lipovan, O.: A probabilistic generalization of integrability for positive functions, Novi Sad J. Math. 34 (2004), 53-60.Google Scholar

  • [22]

    Menger, K.: Statistical metrics, Proc. Nat. Acad. Sci. U. S. A. 28 (1942), 535-537.CrossrefGoogle Scholar

  • [23]

    Nusser, H.: A generalization of probabilistic uniform spaces, Appl. Cat. Structures 10 (2002), 81–98.Google Scholar

  • [24]

    Preuss, G.: Foundations of Topology: An Approach to Convenient Topology, Kluwer Academic Publishers, Dordrecht, 2002.Google Scholar

  • [25]

    Richardson, G. D.—Kent, D. C: Probabilistic convergence spaces, J. Austral. Math. Soc. 61 (1996), 400-420.CrossrefGoogle Scholar

  • [26]

    Richardson, G. D.: Convergence in probabilistic semimetric spaces, Rocky Mountain J. Math. 18 (1988), 617-634.Google Scholar

  • [27]

    Schweizer, B.—Sklar, A.: Probabilistic Metric Spaces, North-Holland, New York, 1983.Google Scholar

  • [28]

    Saminger, S.—Sempi, C: A primer on triangle functions I, Aequat. Math. 76 (2008), 201-240.CrossrefGoogle Scholar

  • [29]

    Sencimen, C.—Pehlivan, S.: Strong ideal convergence in probabilistic metric spaces, Proc. Indian Acad. Sci. 119 (2009), 401–410.Google Scholar

  • [30]

    Šerstnev, A. N.: On the notion of a random normed space, Dokl. Akad. Nauk SSSR 149 (1963), 280–283 (in Russian).Google Scholar

  • [31]

    Sherwood, H.: On E-spaces and their relation to other classes of probabilistic metric spaces, J. London Math. Soc. 44 (1969), 441–448.Google Scholar

  • [32]

    Sibley, D. A.: A metric for weak convergence of distribution functions, Rocky Mountain J. Math. 1 (1971), 427–430.Google Scholar

  • [33]

    Tardiff, R. M.: Topologies for probabilistic metric spaces, Pacific J. Math. 65 (1976), 233–251.Google Scholar

  • [34]

    Thorp, E.: Generalized topologies for statistical metric spaces, Fund. Math. 51 (1962), 9–12.Google Scholar

  • [35]

    Wald, A.: On a statistical generalization of metric spaces, Proc. Nat. Acad. Sci. U. S. A. 29 (1943), 196–197.CrossrefGoogle Scholar

About the article


Received: 2015-04-13

Accepted: 2016-04-11

Published Online: 2017-07-14

Published in Print: 2017-08-28


Citation Information: Mathematica Slovaca, Volume 67, Issue 4, Pages 985–1000, ISSN (Online) 1337-2211, ISSN (Print) 0139-9918, DOI: https://doi.org/10.1515/ms-2017-0027.

Export Citation

© 2017 Mathematical Institute Slovak Academy of Sciences.Get Permission

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
T. M. G. Ahsanullah and Gunther Jager
New Mathematics and Natural Computation, 2018
[2]
T.M.G. Ahsanullah and Gunther Jäger
Fuzzy Sets and Systems, 2018, Volume 330, Page 105

Comments (0)

Please log in or register to comment.
Log in